# SDR CA060303001

- Difficulty date: March 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 516 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: B8187B
- Condition: Failed
- Location: Fuel Sys
- Part time: 541 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START UP THE AUX FUEL PUMP C/B POPPED.  FUEL PUMP WAS REPLACED AND NO FURTHER DEFECTS WERE NOTED.  HAVE AUDITED THE FUEL PUMP ISSUE.  HAVE HAD SEVERAL PUMPS IN THE LAST YEAR FAIL.
